# SDR DALA2017052504273

- Difficulty date: May 24, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY  FLOORBEAM CHANNEL BS 740, LBL 10 - 14 HAS CORROSION.  REMOVED THE CORROSION IAW SRM 51-10-02, PARA 15. 10X MAG VERIFIED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1, DETAIL V.  REMOVED THE FLOORBEAM CHANNEL IAW SRM 51-40-02, PARA 6.   LOCATED AND DRILLED IAW  SRM 51-40-05, PAGE 5, AND DWG 453N1853. INSTALLED IAW 51-40-02, PARA 6.
